# SDR AALA20170116009

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 63,863 hours, 8,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SEAT MOUNTED EMERGENCY PATH LIGHT AT SEAT 22A HAS A MISSING LENS COVER. INSTALLED LENS COVER IAW AMM 25-25-01. OPERATIONAL CHECK GOOD.
